Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Mariposa - THE DREADED *POOP-OUT*???

Posted by Esmarelda on January 14, 2004, at 9:20:00

In reply to Re: IS IT THE DREADED *POOP-OUT*??? Esmarelda, posted by Mariposa on January 13, 2004, at 22:02:10

I am not sure what to do. I upped my dosage around the first of December because I was staying depressed since before Thanksgiving. I think the holidays may have something to do with it as I never do well during them, I think I have always had seasonal affective disorder and this was the first holidays without my beloved grandmother. However, be that as it may, I stayed busy enough that the holidays weren't too bad, but as soon as everything was over, I felt like I crashed. So, about a week ago, I started taking Wellbutrin with Lexapro to see if that helps. I seem to just not be able to get up and do it in the mornings. I get better as the day wears on. But, the bad part is I can really feel the disease lying to me again and putting negative thoughts in my head although I try to push them out. I hope this helps. I am hanging in there. If I have to increase or the Wellbutrin winds up helping, then so be it! Take care and you have helped me alot over the last few months. I truly wish you the best!


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Esmarelda thread:109458
URL: http://www.dr-bob.org/babble/20040114/msgs/300578.html